# SDR UALA2012060103055

- Difficulty date: May 31, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 47,173 hours, 18,787 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY LIGHT COVER MISSING.  REPLACED AFT FLIGHT ATTENDANT PANEL, ALL OPS NORMAL.
